# SDR UPS00833630

- Difficulty date: August 21, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 2740 · Stabilizer Control System
- Part: Gearbox
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, HORIZONTAL STABILIZER STOPPED MOVING AFTER LANDING AT 4.0 DEGREES.  FOUND RIVET STUCK IN HORZ STAB GEARBOX ASSY.  REMOVED AND REPLACED GEARBOX ASSY AND BOTH JACKSCREW ASSYS.
